# SDR QXEA0202203

- Difficulty date: December 18, 2002
- Submitted: December 21, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,827 hours, 2,357 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 0016
- Condition: Failed
- Location: A/C Bay
- Part time: 2,827 hours, 2,357 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX- STRONG OIL SMELL IN AIRCRAFT WITH PACKS SELECTED ON.  REMOVED AND REPLACED NR 1 AIR CYCLE MACHINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
